# SDR AALA20180625008

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 56,951 hours, 23,012 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE AT FL370, IN AUTO MODE,  PERFORMED QRH  AND SWITCHED TO ALT.  STILL NO CONTROL OF CABIN ALTITUDE.  SWITCHED TO MANUAL AND FINALLY GOT CONTROL OF CABIN PRESSURE AT 15,000 FT. DIVERTED EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED.    ACCOMPLISHED AMM TASK 21-31-00-700-802 PRESSURIZATION SYSTEM GROUND TEST ON BOTH NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS. BOTH CHECKED GOOD.
